The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (987 KB) | Metadata | Table of Contents | ZAA summary
Volume 13, Issue 4, 1994, pp. 583–597
DOI: 10.4171/ZAA/491

Published online: 1994-12-31

The Carathéodory-Féjer Interpolation Problem in Hardy Classes

Daniel Alpay[1] and Vladimir Bolotnikov[2]

(1) Ben Gurion University of the Negev, Beer Sheva, Israel
(2) College of William and Mary, Williamsburg, USA

In this paper we study the Carathéodory-Féjer interpolation problem in the Hardy spaces $mathbb H_2$ of the unit disk. The results are presented within a framework which slightly generalizes the $mathbb H_2$ spaces, and allow to consider in a unified way Hardy spaces of the unit disk and of a half plane.

Keywords: Carathodory-Fejer interpolation, fundamental matrix inequalities

Alpay Daniel, Bolotnikov Vladimir: The Carathéodory-Féjer Interpolation Problem in Hardy Classes. Z. Anal. Anwend. 13 (1994), 583-597. doi: 10.4171/ZAA/491